# SDR SWIA2019050845837

- Difficulty date: May 5, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 47,563 hours, 39,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT LATCH PIN INTERCOSTAL @ STR 27, BETWEEN FS 349 - FS 364. (C-CHECK) RO: 05/07/2019 REMOVED AND INSTALLED NEW SERVICEABLE LATCH PIN INTERCOSTAL STR 27L BETWEEN FS349.00-FS364.00 IAW SRM. LEAK CHECK GOOD.
